Alert archive / Kansas / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 2, NWS Topeka, KS

March 5, 2026Pottawatomie County, Riley County, Wabaunsee County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Mar 5, 2026, 8:43 PM CST for Pottawatomie County, Riley County, Wabaunsee County, Kansas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 5, 2026, 8:43 PM CST (02:43 UTC)
Expired
Mar 5, 2026, 9:06 PM CST
In force
23 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Pottawatomie County, KS, Riley County, KS, Wabaunsee County, KS

The radar

The Topeka radar (KTWX), 21 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 2.7 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2026-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2026-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 242 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
563 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
242 m²/s²
0-3 km storm-relative helicity
267 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

515 
WUUS53 KTOP 060243
SVRTOP
KSC149-161-197-060330-
/O.NEW.KTOP.SV.W.0002.260306T0243Z-260306T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Topeka KS
843 PM CST Thu Mar 5 2026

The National Weather Service in Topeka has issued a

* Severe Thunderstorm Warning for...
  Southeastern Riley County in northeastern Kansas...
  Northern Wabaunsee County in east central Kansas...
  Southeastern Pottawatomie County in northeastern Kansas...

* Until 930 PM CST.

* At 842 PM CST, a severe thunderstorm was located 4 miles west of
  Alma, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Wamego, Alma, St. Marys, McFarland, Paxico, Belvue, Emmett, and
  Louisville.

This includes Interstate 70 between mile markers 318 and 338.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 3942 9603 3909 9604 3891 9632 3897 9643
      3904 9650 3947 9612
TIME...MOT...LOC 0242Z 219DEG 47KT 3902 9638 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
017 
WWUS53 KTOP 060252
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
852 PM CST Thu Mar 5 2026

KSC161-060302-
/O.CAN.KTOP.SV.W.0002.000000T0000Z-260306T0330Z/
Riley-
852 PM CST Thu Mar 5 2026

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RILEY COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3942 9603 3916 9604 3902 9626 3911 9639
      3916 9639 3947 9612
TIME...MOT...LOC 0252Z 219DEG 47KT 3912 9627 

$$

KSC149-197-060330-
/O.CON.KTOP.SV.W.0002.000000T0000Z-260306T0330Z/
Wabaunsee-Pottawatomie-
852 PM CST Thu Mar 5 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CST
FOR NORTHWESTERN WABAUNSEE AND SOUTHEASTERN POTTAWATOMIE COUNTIES...

At 852 PM CST, a severe thunderstorm was located 4 miles north of
McFarland, moving northeast at 55 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Wamego, St. Marys, McFarland, Belvue, Emmett, and Louisville.

This includes Interstate 70 between mile markers 326 and 332.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 3942 9603 3916 9604 3902 9626 3911 9639
      3916 9639 3947 9612
TIME...MOT...LOC 0252Z 219DEG 47KT 3912 9627 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
123 
WWUS53 KTOP 060303
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
903 PM CST Thu Mar 5 2026

KSC149-197-060330-
/O.CON.KTOP.SV.W.0002.000000T0000Z-260306T0330Z/
Wabaunsee-Pottawatomie-
903 PM CST Thu Mar 5 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CST
FOR NORTH CENTRAL WABAUNSEE AND SOUTHEASTERN POTTAWATOMIE COUNTIES...

At 903 PM CST, a severe thunderstorm was located over Belvue, moving
northeast at 55 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
St. Marys, Belvue, and Emmett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 3942 9603 3916 9604 3915 9623 3924 9629
      3947 9612
TIME...MOT...LOC 0303Z 219DEG 47KT 3923 9615 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$
137 
WWUS53 KTOP 060306
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
906 PM CST Thu Mar 5 2026

KSC149-197-060316-
/O.CAN.KTOP.SV.W.0002.000000T0000Z-260306T0330Z/
Wabaunsee-Pottawatomie-
906 PM CST Thu Mar 5 2026

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WABAUNSEE AND
SOUTHEASTERN POTTAWATOMIE COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, small hail and
heavy rain are still possible with this thunderstorm.

&&

LAT...LON 3942 9603 3916 9604 3915 9623 3924 9629
      3947 9612
TIME...MOT...LOC 0303Z 219DEG 47KT 3926 9612 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 5, 5:33 PM CST, 3 hours 10 minutes earlier. Its key messages:

  • Thunderstorms are likely (60-80% chance) across the area this evening and overnight. A couple of storms could be strong to severe and produce hail up to 1-1.5" inches in diameter and localized damaging wind gusts.
  • Severe storm chances return Friday afternoon and evening with all modes of severe weather possible (large hail, damaging winds and a few tornadoes). Uncertainty still remains, see discussion below for more details.
  • Dry weather returns this weekend with above average temperatures into early next week.
Area forecast discussion, Mar 5, 5:33 PM CST, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
533 PM CST Thu Mar 5 2026

.KEY MESSAGES...

- Thunderstorms are likely (60-80% chance) across the area this
  evening and overnight. A couple of storms could be strong to
  severe and produce hail up to 1-1.5" inches in diameter and localized
  damaging wind gusts.

- Severe storm chances return Friday afternoon and evening with
  all modes of severe weather possible (large hail, damaging
  winds and a few tornadoes). Uncertainty still remains, see
  discussion below for more details.

- Dry weather returns this weekend with above average
  temperatures into early next week.

&&

.DISCUSSION...
Issued at 1238 PM CST Thu Mar 5 2026

Overall, not a ton of drastic changes to severe storm chances in the
last 12 hours but let's dig into some of the latest thinking for
tonight's and Friday's severe storm risk. The upper low that will
bring severe chances to the area still resides over the mountain
west. Through the day today, vorticity advection over the central
Rockies will increase as the main upper wave takes on more of a
negative tilt by early Friday morning. WAA and moisture advection
within the southerly low level flow regime will usher in 50-55
degree dewpoints this afternoon and evening, further helping to
destabilize the atmosphere. For the remainder of the afternoon, mid
to upper 60 degree highs can be expected by the mid to late
afternoon, with warmer areas in areas that have scattered out the
Cu.

Storm chances increase late this evening and overnight into Friday
morning as mid-level energy overspreads the area and isentropic
ascent maximizes within a 50-60kt LLJ. Some elevated scattered
convection may initially develop across northern Kansas near a speed
convergence zone of the LLJ nose. By 12AM - 2AM, convection that had
developed along the dryline in TX and OK will move northeast into
central KS. Severe parameters by midnight tonight 1000-1500 J/kg of
MUCAPE, 20-30 knots of effective bulk shear and modest ML lapse
rates indicate a multi-cellular storm mode, but cannot rule out a
few low-topped supercells given shear profiles. An 850mb warm layer
should help to keep most convection elevated, so main hazards with
the strongest storms will be large hail (1-1.5 inches in diameter).
Cannot rule out some localized wind gusts with convection moving out
of south-central Kansas, but the wind threat should mainly be
confined to central KS.

Attention then quickly turns to Friday's severe weather risk after
storms and showers move east of the area by 7-9 AM. All of eastern
Kansas is still looking at the chance for widespread strong to
severe storms Friday (late afternoon and evening), but there are
still some uncertainties with this system. The overall synoptic set-
up has not changed much with a negatively-tilted embedded shortwave
ejecting into northwestern Kansas with low-level cyclones and
troughs extending from north-central KS and south towards western
Oklahoma. As the mid-level shortwave ejects into the high central
Plains, a 60 knot 500 mb jet will overspread the state by the early
afternoon. Closer to the surface, CAM guidance suggests a triple
point to develop near the Salina, KS area with a dryline extending
south and a cold front draped from Omaha, NE to southwest Kansas.
Ahead of these features in the warm sector, 60-65 degree dewpoints
will push north into eastern Kansas slowly increasing instability.
That said, stratus seems likely to hang around in the warm sector
for much of the morning and early afternoon Friday, limiting
warming. Temperatures should still push into the upper 60s and low
70s under the WAA pattern, but instability will be on the lower side
given the lack of solar insolation. With the potential for stratus
holding on into the afternoon, low-level lapse rates will remain
fairly weak. Even with some weak forcing with a pre-frontal trough
by the later afternoon hours Friday, confidence is not overly high
that convection will be able to fire within the warm-sector without
a robust source of lift (i.e. cold front/dryline). There is a
possibility that some cells do develop but struggle to maintain
an updraft due to 700mb warm layers and dry air entrainment. All
this said, if a scenario plays out where stratus scatters out
more than guidance is suggesting, numerous cells would be more
likely to develop with all modes of severe weather possible, but
this scenario is not overly likely (10-20% of occurrence). The
most likely scenario it would seem would be for a storm or two
to develop by the 4-7 PM time range before the cold front moves
in from the north and west. Any storms that develop ahead of the
cold front will bring the highest risk for large hail (2+
inches) and tornadoes. As the frontal boundary slides into
northeast Kansas, it should provide enough lift to generate
convection with storms quickly growing upscale and forming a
line. Given the deep and low level shear profiles across eastern
Kansas Friday evening, cannot rule out a QLCS tornado threat
within the cold front convection. These tornadoes would be
fairly weak (EF0-EF1). This seems to align with a high shear,
low CAPE set-up. That said, damaging winds gusts and hail up to
1 inch in diameter seem to be the main concerns. Storm threat
should come to an end by midnight Friday night.

High pressure builds in quickly behind the frontal boundary early
Saturday morning ushering in clearer skies and dry conditions for the
weekend. CAA will limit warming a bit Saturday afternoon, topping
temperatures out in the mid 50s. Low-level flow returns to the
south/southwest by Sunday returning above-average temperatures to
the area for the early part of next week. Some precipitation chances
build back in by Tuesday and Wednesday as a cutoff low moves in from
the southwestern US. With the warm and moist airmass paring with
shear aloft, this could usher in another chance for strong to severe
storms.

&&

.AVIATION /00Z TAFS THROUGH 00Z SATURDAY/...
Issued at 533 PM CST Thu Mar 5 2026

MVFR cigs have returned and will likely lower to IFR for a
period overnight as storms approach terminals. Still uncertainty
in coverage and location of storms, but have included a window
for some TS at sites. Showers and storm chances decrease around
sunrise with VFR conditions looking probable for a few hours
Friday morning before MVFR cigs build back in. Winds increase
from the south overnight, becoming gusty with gusts of 25-30kts
through the daytime Friday. Shower and storm chances increase
again late in the period, but confidence in coverage and
location is too loc for inclusion.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION...Griesemer
AVIATION...Flanagan
Hazardous weather outlook, Mar 5, 12:59 PM CST, 7 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
1259 PM CST Thu Mar 5 2026

KSZ008>012-020>024-026-034>040-054>056-058-059-061900-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
1259 PM CST Thu Mar 5 2026

This Hazardous Weather Outlook is for central Kansas, east central
Kansas, north central Kansas and northeast Kansas.

.DAY ONE...This afternoon and tonight.

Strong to severe storms are possible Thursday night, mainly after
midnight into early Friday morning. Hail up to one inch in diameter
is the main hazard with an isolated damaging wind threat near central
KS.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a greater risk for severe storms Friday afternoon into the
evening. These storms could produce damaging wind gusts, large hail,
and potentially a few tornadoes.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

In the hours before

Special weather statement, Mar 5, 7:55 PM CST, 48 minutes before
Special Weather Statement
National Weather Service Topeka KS
755 PM CST Thu Mar 5 2026

KSZ021-022-035-036-060230-
Geary-Clay-Dickinson-Riley-
755 PM CST Thu Mar 5 2026

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN DICKINSON...
NORTHWESTERN GEARY...SOUTHWESTERN RILEY AND SOUTHEASTERN CLAY
COUNTIES THROUGH 830 PM CST...

At 755 PM CST, Doppler radar was tracking a strong thunderstorm 6
miles southwest of Milford Lake, moving northeast at 40 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to outdoor objects and vegetation is
         possible.

Locations impacted include...
Wakefield, Riley, Milford, Leonardville, and Milford Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3900 9703 3905 9713 3942 9696 3927 9668
TIME...MOT...LOC 0155Z 213DEG 35KT 3909 9703

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
Special weather statement, Mar 5, 8:18 PM CST, 25 minutes before
Special Weather Statement
National Weather Service Topeka KS
818 PM CST Thu Mar 5 2026

KSZ036-037-060245-
Geary-Morris-
818 PM CST Thu Mar 5 2026

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN GEARY AND CENTRAL
MORRIS COUNTIES THROUGH 845 PM CST...

At 818 PM CST, Doppler radar was tracking a cluster of strong
thunderstorms 5 miles west of Wilsey, moving northeast at 50 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to outdoor objects and vegetation is
         possible.

Locations impacted include...
White City, Dwight, Wilsey, and Parkerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3864 9691 3899 9660 3890 9650 3883 9650
      3883 9642 3880 9639 3853 9678
TIME...MOT...LOC 0218Z 221DEG 44KT 3865 9677

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
Special weather statement, Mar 5, 8:27 PM CST, 16 minutes before
Special Weather Statement
National Weather Service Topeka KS
827 PM CST Thu Mar 5 2026

KSZ022-036-060245-
Geary-Riley-
827 PM CST Thu Mar 5 2026

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL GEARY AND SOUTHEASTERN
RILEY COUNTIES THROUGH 845 PM CST...

At 827 PM CST, Doppler radar was tracking a strong thunderstorm near
Ogden, moving northeast at 45 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vegetation is possible.

Locations impacted include...
Manhattan, Junction City, Ogden, Grandview Plaza, St. George, and
Keats.

This includes Interstate 70 between mile markers 300 and 311.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3925 9658 3924 9659 3924 9656 3921 9655
      3921 9652 3920 9652 3920 9656 3918 9655
      3919 9652 3917 9652 3917 9649 3918 9648
      3917 9647 3919 9646 3919 9642 3898 9669
      3905 9683 3931 9665
TIME...MOT...LOC 0227Z 211DEG 38KT 3905 9672

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
Special weather statement, Mar 5, 8:28 PM CST, 15 minutes before
Special Weather Statement
National Weather Service Topeka KS
828 PM CST Thu Mar 5 2026

KSZ022-023-060300-
Pottawatomie-Riley-
828 PM CST Thu Mar 5 2026

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN RILEY AND
NORTHWESTERN POTTAWATOMIE COUNTIES THROUGH 900 PM CST...

At 828 PM CST, Doppler radar was tracking a cluster of strong
thunderstorms near Riley, moving northeast at 45 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vegetation is possible.

Locations impacted include...
Riley, Leonardville, Olsburg, Randolph, and Tuttle Creek Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3956 9637 3920 9683 3930 9696 3935 9696
      3957 9687
TIME...MOT...LOC 0228Z 211DEG 38KT 3933 9684

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
Special weather statement, Mar 5, 8:30 PM CST, 13 minutes before
Special Weather Statement
National Weather Service Topeka KS
830 PM CST Thu Mar 5 2026

KSZ036-038-060300-
Wabaunsee-Geary-
830 PM CST Thu Mar 5 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN GEARY AND
NORTHWESTERN WABAUNSEE COUNTIES THROUGH 900 PM CST...

At 830 PM CST, Doppler radar was tracking a strong thunderstorm over
Alta Vista, moving northeast at 55 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to outdoor objects and vegetation is
         possible.

Locations impacted include...
Alma, Alta Vista, McFarland, and Volland.

This includes Interstate 70 between mile markers 323 and 334.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3879 9639 3883 9639 3883 9650 3887 9650
      3887 9652 3893 9655 3904 9646 3904 9639
      3912 9639 3916 9636 3900 9604 3878 9638
TIME...MOT...LOC 0230Z 217DEG 47KT 3885 9652

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
Special weather statement, Mar 5, 8:41 PM CST, 2 minutes before
Special Weather Statement
National Weather Service Topeka KS
841 PM CST Thu Mar 5 2026

KSZ021-060315-
Clay-
841 PM CST Thu Mar 5 2026

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CLAY COUNTY THROUGH 915
PM CST...

At 841 PM CST, Doppler radar was tracking a strong thunderstorm 4
miles east of Longford, moving northeast at 50 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to outdoor objects and vegetation is possible.

Locations impacted include...
Clay Center, Green, and Longford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3953 9710 3947 9696 3930 9696 3913 9720
      3913 9725 3918 9734
TIME...MOT...LOC 0241Z 216DEG 43KT 3919 9725

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 7:55 PM CSTSpecial Weather StatementTOPRiley35 min
Mar 5, 8:04 PM CSTSevere Thunderstorm WarningTOPClay, Geary, Riley22 min
Mar 5, 8:18 PM CSTSpecial Weather StatementTOPMorris27 min
Mar 5, 8:27 PM CSTSpecial Weather StatementTOPRiley18 min
Mar 5, 8:28 PM CSTSpecial Weather StatementTOPRiley32 min
Mar 5, 8:30 PM CSTSpecial Weather StatementTOPWabaunsee30 min
Mar 5, 8:41 PM CSTSpecial Weather StatementTOPClay34 min
Mar 5, 8:58 PM CSTSpecial Weather StatementTOPMarshall47 min
Mar 5, 9:02 PM CSTSpecial Weather StatementTOPNemaha28 min
Mar 5, 9:04 PM CSTSpecial Weather StatementTOPAtchison26 min
Mar 5, 9:08 PM CSTSpecial Weather StatementTOPPottawatomie37 min
Mar 5, 10:54 PM CSTSpecial Weather StatementTOPNemaha36 min
Mar 6, 12:56 AM CSTSpecial Weather StatementTOPCoffey, Lyon34 min
Mar 6, 1:10 AM CSTSpecial Weather StatementTOPFranklin, Osage35 min
Mar 6, 1:53 AM CSTAreal Flood AdvisoryTOPCoffey, Franklin, Lyon, Osage5 hr
Mar 6, 8:51 AM CSTAreal Flood AdvisoryTOPAnderson, Coffey, Franklin5 hr
Mar 6, 4:34 PM CSTSpecial Weather StatementTOPRepublic11 min
Mar 6, 5:11 PM CSTRiver Flood WarningTOPAnderson20 hr
Mar 6, 5:29 PM CSTSpecial Weather StatementTOPOttawa31 min
Mar 6, 5:49 PM CSTSpecial Weather StatementTOPRepublic26 min
Mar 6, 5:54 PM CSTSpecial Weather StatementTOPClay21 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.